Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 21, 2022, 5:12 PM CDT for Cooke County, Texas. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2022, 5:12 PM CDT (22:12 UTC)
- Expired
- Mar 21, 2022, 6:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 5:30 PM CDT | TORNADO | 3 Ne Era, TX | THE TORNADO DEVELOPED SHORTLY AFTER CROSSING INTO COOKE COUNTY, FIRST TOUCHING DOWN NEAR FM51 AND CR377 WHERE A TREE WAS UPROOTED, SEVERAL LARGE TREE BRANCHES WERE SNAPPED, AND IT KNOCKED DOWN HALF A CONCRETE SILO. SPORADIC TREE DAMAGE WAS NOTED ALONG FM51 LEA |
| Mar 21, 5:54 PM CDT | TSTM WND DMG | 3 Ne Lindsay, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 NE LINDSAY. REPORTED STRUCTURE DAMAGE CR 404 AND FM 1200 NEW INFORMATION 6:04 PM: THERE ARE MULTIPLE BARNS AND OUT BUILDS THAT ARE DESTROYED PER FIRE ON SCENE 1090 FM 1200. |
| Mar 21, 5:54 PM CDT | TSTM WND DMG | 3 Ne Lindsay, TX | REPORTED STRUCTURE DAMAGE CR 404 AND FM 1200. |
| Mar 21, 5:59 PM CDT | TSTM WND DMG | 6 Wsw Valley View, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 WSW VALLEY VIEW. REPORTED PROPERTY DAMAGE CR 321 IN COOKE COUNTY NEW INFORMATION 6:06 PM: FIRE ON SCENE CONFIRMED BAR[N] DESTROYED, SHINGLES OFF, ALL WINDOW BLOWN OUT CR 321..COOKE COUNTY. |
| Mar 21, 5:59 PM CDT | TSTM WND DMG | 6 Wsw Valley View, TX | REPORTED PROPERTY DAMAGE CR 321 IN COOKE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 3:14 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
203
WFUS54 KFWD 212212
TORFWD
TXC097-212300-
/O.NEW.KFWD.TO.W.0009.220321T2212Z-220321T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
512 PM CDT Mon Mar 21 2022
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Cooke County in north central Texas...
* Until 600 PM CDT.
* At 512 PM CDT, a severe thunderstorm capable of producing a tornado
was located 15 miles west of Sanger, moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lindsay around 535 PM CDT.
Gainesville around 540 PM CDT.
Callisburg around 545 PM CDT.
Other locations impacted by this tornadic thunderstorm include Valley
View.
This includes Interstate 35 between mile markers 486 and 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3384 9717 3383 9720 3380 9721 3376 9719
3372 9716 3372 9711 3375 9708 3368 9696
3342 9721 3343 9748 3345 9749 3389 9720
3389 9718
TIME...MOT...LOC 2212Z 214DEG 44KT 3340 9740
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
121 follow-up statement
207
WWUS54 KFWD 212232
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
532 PM CDT Mon Mar 21 2022
TXC097-212300-
/O.CON.KFWD.TO.W.0009.000000T0000Z-220321T2300Z/
Cooke TX-
532 PM CDT Mon Mar 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
COOKE COUNTY...
At 532 PM CDT, a confirmed tornado was located 7 miles south of
Lindsay, or 10 miles southwest of Gainesville, moving northeast at 40
mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Lindsay around 545 PM CDT.
Gainesville around 550 PM CDT.
Callisburg around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include Valley
View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3384 9717 3383 9720 3380 9721 3376 9719
3372 9716 3372 9711 3375 9708 3368 9696
3344 9719 3354 9743 3389 9720 3389 9718
TIME...MOT...LOC 2232Z 215DEG 33KT 3353 9727
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 21, 2:57 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 21, 2:57 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 257 PM CDT Mon Mar 21 2022 ...New Long Term... .SHORT TERM... /Issued 1247 PM CDT Mon Mar 21 2022/ /Today and Tonight/ Not much has changed regarding today's severe weather potential. The radar scope has blossomed across much of the area, and this trend will continue over the next couple of hours. The activity across North Texas currently resides in a region of 800-1200 J/kg MUCAPE, so a severe hail threat will exist with any robust updrafts that are able to develop. Meanwhile, strong southerly flow near the surface continues to usher rich moisture into North and Central Texas. Dew points in the mid 60s have begun to surge into Central Texas and will continue to make their way northward this afternoon. As this occurs, convection will become increasingly surface-based from south to north, increasing the threat of severe weather. Lift will be maximized late this afternoon as a dryline nears the CWA. This should result in additional development likely somewhere near the I-35 corridor. Discrete supercells are expected to be the primary storm mode with this round of convection. This will open the door to all modes of severe weather, including very large hail, tornadoes (some strong), and damaging winds. Though severe weather is possible across most of the forecast area this afternoon and evening, the greatest chances for severe storms still appear to be across our southeast where severe weather ingredients will align the most optimally. The Storm Prediction Center has upgraded this region to a Moderate Risk (level 4/5) for severe weather this afternoon and evening. This activity is expected to move northeast through this evening, shifting the severe weather threat to eastern portions of North and Central Texas. Additionally, this appears to be the most likely area to have a heavy rain/flooding potential, as some training of showers and thunderstorms will be possible. Though most of the activity should exit to the east near 9-10 pm, additional development may be possible across the Brazos Valley through the remainder of the overnight period. If you're in this area, be sure you have multiple ways to receive warnings before heading to bed tonight, as a continued threat for severe storms will exist into the overnight hours. Barnes && .LONG TERM... /NEW/ /Tuesday Morning onward/ Tuesday morning through Tuesday night: As the cold front continues to move toward the E/SE, so will our chances for rain. Some lingering showers and storms are possible in our eastern and southeastern counties through the morning hours on Tuesday, but should move completely out of the eastern CWA borders by the late morning/early afternoon hours. Decided to trend a bit lower with our northwest and western tier of counties' high temperatures for Tuesday, as dense cloud cover will continue to blanket North Texas through the afternoon hours. A stout pressure gradient will allow for windy conditions to occur Tuesday morning and afternoon. As of this issuance, we are just below Wind Advisory criteria, but that will be something to keep in mind during future short term forecast updates. Due to the strong gradient, trended sustained winds for Tuesday morning and afternoon slightly higher. Expect sustained speeds around 15-25 mph with gusts upwards of 30 mph, to make for a windy day. Wednesday through the rest of the period: The general pattern over the rest of this week features a longwave trough traversing over a vast majority of the CONUS through this week. This will allow for cooler temperatures to stick around. After the passage of the upper-level trough at the end of the week, the state of Texas will start to be under the influence of a upper-level ridge, which will result in a warming trend as we go into the weekend. A diffuse cold front will move in during late week, though the only noticeable difference will be a wind shift as a lackluster moisture column will keep North and Central Texas dry with this FROPA. Southerly low-level flow will return during the weekend, and coupled with continued warm air advection off of a low-level high situated in the Gulf of Mexico, will bring in a surge of increased moisture to North and Central Texas. Thanks to that, we'll start to see a warm up at the end of the week. Sunday and Monday will observe windy conditions, as the pressure gradient tightens. Warm temperatures, breezy to windy conditions(sustained 15-25 mph with gusts upwards of 30 mph), and lower relative humidities in the mid-teens to 30% will allow elevated fire weather conditions to return for areas generally west of I-35 on Wednesday-Thursday, and Saturday-Monday. Currently more concerned with Wednesday and Sunday/Monday, since the wind speeds are higher and the elevated fire concerns are more widespread in coverage than compared to Thursday and Saturday. Continue to take caution with any outdoor activities that could produce grass fire starts. Another front moves through just outside of the long term period, bringing a chance for precipitation chances. However, since it is outside of the bounds of this forecast and there is uncertainty on when and where precipitation will occur, it will not be seen in this long term update. This is still something to keep in mind as we continue into the early spring season, and details will become more refined as guidance and subsequent forecast issuances bring it into view. Prater && .AVIATION... /Issued 1247 PM CDT Mon Mar 21 2022/ /18Z TAFs/ Showers and thunderstorms continue to increase in coverage this afternoon. Any robust storm that is able to develop will pose a severe hail threat for the next couple of hours. Meanwhile, a steady fetch of Gulf moisture continues to surge northward in strong low-level southerly flow and will result in continued IFR ceilings and gusty winds at all terminals. This surge of moisture will also result in an increasing threat for severe thunderstorms late this afternoon and this evening, with large hail, damaging winds, and a few tornadoes possible. Showers and thunderstorms should exit east of all terminals by 03Z this evening; however, they will continue to impact any air traffic across eastern portions of North and Central Texas. Thankfully, MVFR ceilings should quickly improve behind the exiting convection, with VFR expected through the end of the period. A cold front is expected to arrive Tuesday morning, with a northwesterly wind shift expected with the front. Winds will become windy/gusty behind the front with sustained winds near 20 to 25 knots and gusts upward of 30 to 35 knots possible through Tuesday afternoon. Barnes && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 50 58 44 63 40 / 90 5 5 0 0 Waco 53 62 43 65 38 / 80 5 0 0 0 Paris 57 63 42 57 37 / 100 30 5 5 0 Denton 45 55 41 63 33 / 80 10 5 0 0 McKinney 51 58 42 61 35 / 100 5 5 0 0 Dallas 51 59 43 62 40 / 90 5 5 0 0 Terrell 54 61 42 62 36 / 100 10 0 0 0 Corsicana 55 63 42 64 38 / 100 5 0 0 0 Temple 51 63 44 67 37 / 80 5 0 0 0 Mineral Wells 44 55 39 63 35 / 60 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for TXZ092>095-103>107- 118>123-133>135-144>148-157>162-174-175. &&
Hazardous weather outlook, Mar 21, 3:08 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 308 PM CDT Mon Mar 21 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 308 PM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms will be possible today across much of North and Central Texas. Large hail, damaging winds, and several tornadoes will be possible. A few tornadoes may be strong. Heavy rain will be possible this afternoon and tonight. Minor flooding may occur across East Texas. In addition to the severe weather threat, strong southeasterly non- thunderstorm winds gusting to 45 mph will be possible along and east of I-35. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Elevated fire weather concerns return during mid week and through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon throughout North and Central Texas.
In the hours before
Local storm report, Mar 21, 4:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 1 WNW JACKSBORO 33.23N 98.17W
03/21/2022 JACK TX AMATEUR RADIO
FIRE DEPARTMENT REPORTS EXTENSIVE DAMAGE AT
JACKSBORO HIGH SCHOOL.
&&
PRATERLocal storm report, Mar 21, 4:16 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 10 ENE GORDON 32.60N 98.21W
03/21/2022 PALO PINTO TX AMATEUR RADIO
FIRE CHIEF IN SANTO REPORTING SEVERAL 8-10
TREE DOWN BY THE HIGH SCHOOL GYM ON BOWIE
STREET.
&&
PRATERLocal storm report, Mar 21, 4:18 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 10 ENE GORDON 32.60N 98.21W
03/21/2022 PALO PINTO TX AMATEUR RADIO
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
10 ENE GORDON. FIRE CHIEF IN SANTO REPORTING
SEVERAL 8-10 INCH TREE DOWN BY THE HIGH
SCHOOL GYM ON BOWIE STREET.
&&
PRATERLocal storm report, Mar 21, 5:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 2 WSW BOWIE 33.55N 97.88W
03/21/2022 MONTAGUE TX EMERGENCY MNGR
BOWIE FIRE CHIEF REPORTING PROPERTY DAMAGE
AT THE GAS PLANT OFF HWY 59 SOUTH OF BOWIE.
&&
PRATERLocal storm report, Mar 21, 5:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 3 ENE BOWIE 33.57N 97.80W
03/21/2022 MONTAGUE TX EMERGENCY MNGR
WELL SERVICE ROAD AND TO THE EAST THERE ARE
MULTIPLE STRUCTURES DAMAGED NORTH OF BOWIE.
&&
PRATERLocal storm report, Mar 21, 5:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 1 N MILLSAP 32.77N 98.01W
03/21/2022 PARKER TX FIRE DEPT/RESCUE
MILLSAP FIRE REPORT DAMAGE TO ONE STRUCTURE
JUST NORTH OF TOWN.
&&
PRATERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 1:35 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Cooke, Coryell and 25 more | 17 hr |
| Mar 21, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 13 hr |
| Mar 21, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 60 min |
| Mar 21, 2:49 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 41 min |
| Mar 21, 3:06 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Stephens, Young | 24 min |
| Mar 21, 3:25 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Young | 35 min |
| Mar 21, 3:26 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 49 min |
| Mar 21, 3:36 PM CDT | Tornado Warning | FWD | Erath, Palo Pinto, Parker | 24 min |
| Mar 21, 3:46 PM CDT | Tornado Warning | FWD | Jack | 44 min |
| Mar 21, 4:18 PM CDT | Tornado Warning | FWD | Montague | 42 min |
| Mar 21, 4:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 40 min |
| Mar 21, 4:41 PM CDT | Tornado Warning | FWD | Denton, Wise | 49 min |
| Mar 21, 4:58 PM CDT | Tornado Warning | FWD | Montague | 21 min |
| Mar 21, 4:59 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker | 31 min |
| Mar 21, 5:10 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, Lampasas | 65 min |
| Mar 21, 5:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 65 min |
| Mar 21, 5:28 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 62 min |
| Mar 21, 5:43 PM CDT | Tornado Warning | FWD | Tarrant | 17 min |
| Mar 21, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 42 min |
| Mar 21, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Ellis, Hamilton, Hill, Johnson and 2 more | 63 min |
| Mar 21, 5:58 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 22 min |
| Mar 21, 6:01 PM CDT | Tornado Warning | FWD | Bell | 44 min |
| Mar 21, 6:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 40 min |
| Mar 21, 6:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 64 min |
| Mar 21, 6:15 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 45 min |
| Mar 21, 6:16 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 9 min |
| Mar 21, 6:26 PM CDT | Tornado Warning | FWD | Bell, Milam | 49 min |
| Mar 21, 6:45 PM CDT | Tornado Warning | FWD | Bell, Falls, McLennan | 45 min |
| Mar 21, 6:55 PM CDT | Tornado Warning | FWD | Milam | 50 min |
| Mar 21, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Ellis, Hill, Johnson, McLennan, Navarro | 63 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.